Saint P. Blogging

Every 28 days, I get my dose of Tysarbi to help my fight with multiple sclerosis.  My body feels great after my infusion, but that feeling only lasts for about two weeks.  After that I am clumsy, slow, and generally awkward moving around the house in my wheelchair.

Have told my neurologist that for the past year the medicine has been declining in it’s effectiveness.  He tells me there is nothing they can do until my body starts displaying new scars on my spinal column in an MRI scan.  Do not want additional scars to form!

Unfortunately, I do not take getting MRI’s well.  Have to be fully sedated for the 2 hour scan.  My last sedation took 3 days to get fully awake from.  Turns out that problem with alertness from sedation runs in the family.

My body does not respond like most people to medicines.  Dramamine makes most people…

View original post 110 more words

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.